# SDR ABXA9701338

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Part number: 3769510503
- Condition: Defective
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT WITH GEAR HANDLE UP GEAR UNSAFE AND LEFT DOOR NOT LATCHED LIGHTS ILLUMINATED.  RECYCLED GEAR TWICE, LIGHTS REMAINED ON.  IN CRUISE LEFT DOOR AND LEFT AND RIGHT GEAR NOT LATCHED LIGHTS CAME ON.  REPLACED CABLE RUN 112C, RIGHT MLG DOOR LATCH AND ROLLERS.  PERFORMED OPERATIONAL CHECK IN ACCORDANCE WITH DC8 MM.
